# SDR SWAA2012060404635

- Difficulty date: May 16, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N768SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30587
- Aircraft time: 44,044 hours, 25,514 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT BS 344, BETWEEN RBL 1 AND LBL 9.  REMOVED AND REPLACED T-CAP IAW SRM.
